Authors: Dinčić, Nebojša
Đorđević, Bogdan 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the intrinsic structure of the solution set to the Yang–Baxter-like matrix equation
Journal: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas
Volume: 116
Issue: 2
First page: 73
Issue Date: 1-Apr-2022
Rank: ~M21a
ISSN: 1578-7303
DOI: 10.1007/s13398-022-01214-8
In this paper we analyze isolated and connected points of the solution set to the Yang–Baxter-like matrix equation AXA= XAX. In particular, if A is a regular matrix, we prove that the trivial solution X= 0 is always isolated in the solution set, while the trivial solution X= A is isolated under some natural conditions, and an example shows that these conditions cannot be omitted. Conversely, we demonstrate that the two trivial solutions can be path-connected in the solution set when A is singular. Furhter, we prove that every nontrivial non-commuting solution is always contained in some path-connected subset of the solution set, regardless of whether A is regular or singular. Additionally, we develop new methods for obtaining infinitely many new nontrivial non-commuting solutions (for both regular and singular A). Explicit examples are provided after almost every theoretical result.
Keywords: Generalized inverses | Nonlinear matrix equations | Sylvester equation | Yang–Baxter-like matrix equation
Publisher: Springer Link

Show full item record


checked on Jun 20, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.